# SDR AALA20040296

- Difficulty date: February 28, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N7535A
- Make and model: Doug DC-9-82
- Aircraft serial: 49989
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D217C
- Part serial: 718419
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

MCO T/1219 EN ROUTE LGA-PBI ENGINE OIL PRESSURE AND LOW LIGHT ILLUMINATED ACCOMPANIED BY ZERO OIL PRESSURE AND ZERO OIL TEMPERATURE.  REDUCED THRUST TO IDLE FROM 1348Z TO 1355Z, HEARD AND FELT VIBRATION AND SHUT DOWN ENGINE.  LANDED MCO WITHOUT INCIDENT.  FOUND MAGNETIC METAL IN SCREEN.  OIL QUANTITY WAS OK.  REPLACED LEFT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
